# SDR MASA200600871

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 21,548 hours, 16,036 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Adg
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 6351 ONT - ADG DEPLOYING AT TAKEOFF.  TROUBLE SHOOTING DETERMINED THE ADG HAD AUTO DEPLOYED.  THE AUTO DEPLOY SYSTEM WAS PLACED ON DEFERRAL.  ACFT RETURNED TO SERVICE.  MX INSTALLED DEPLOY SQUIB.
